MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH LOCKING STARDRIVE SCREWDRIVER SHAFT T15-SHORT QC; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH LOCKING STARDRIVE SCREWDRIVER SHAFT T15-SHORT QC; SCREWDRIVERS
Catalog Number 03.632.052
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient involvement was reported.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that on (b)(6) 2018, prior to a posterior spinal fusion procedure, the tip of the locking stardrive screwdriver shaft was looking worn.The device was not used on a patient as device was not needed.There was no patient involvement and surgical procedure.This report is for one (1) locking stardrive screwdriver shaft.This is report 1 of 1 for (b)(4).

Brand Name
LOCKING STARDRIVE SCREWDRIVER SHAFT T15-SHORT QC
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7693917
Report Number8030965-2018-55105
Device Sequence Number13701890
Product Code HXX
UDI-Device Identifier10705034719085
UDI-Public(01)10705034719085
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.052
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1